Difficulty Urinating After The Stent Removal Operation?
I experienced interference when urinating, urine came out very little and the tip of the penis was painful. it happened after I took stent surgery, the first week it was safe to urinate until the consul again went to the doctor but after 1-2 weeks the consul doctor became like this. because of what? Is it an infection at the tip of the penis? what is the cure for this?
Good evening, thanks for asking at HealthReplies.com. There are several possible causes for the condition you are experiencing, including:
Penile head infections or balanitis Urinary tract infections Nerve injuries or disorders Impact of urinary hose or catheter use
Our advice, you should check your condition with a doctor who previously treated you, because the possibility of the condition that you experience can not be treated independently, all types of drugs are prescription drugs and hard drugs that must go through a doctor's examination first. Not to mention if it turns out you need certain therapies, which can not be done without the help of professional medical personnel. Therefore, we strongly advise you to return to the doctor who treated you before for further examination.
Meanwhile, multiply the consumption of water, do not hold urine, avoid sexual intercourse first, keep the body clean and consult a doctor immediately. So, hopefully answering your question.